# SDR SWAA2023121532332

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 31,468 hours, 15,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLT ATTENDANT MEGAPHONE INOP.<[01] REMOVED AND REPLACED FWD FA MEGAPHONE ASSY IAW AMM 25-64-00. OPS CHECK GOOD.
